# SDR SWIA200210769

- Difficulty date: April 2, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 31,036 hours, 38,259 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE TAKEOFF TRIM AURAL WARNING SOUNDED ON TAKEOFF ROLL, TRIM WAS SET WELL WITHIN THE GREEN BAND.  ABORTED TAKEOFF.  REPLACED LEFT HORIZONTAL TRIM PROXIMITY SENSOR AND REPAIRED GROUND WIRE FOR PROXIMITY SENSORS.  TRIM WARNING OPS CHECK GOOD.
